MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC SIMPLY REACTIVE IMPLANT; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC SIMPLY REACTIVE IMPLANT; DENTAL IMPLANT
Model Number 754708U
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930); Inflammation (1932)
Date of Event 07/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption # e2012017, report late due to asr to individual reporting transition.
 
Event or Problem Description
Per complaint (b)(4), during post operative check, patient experienced failure of implant to integrate due to infection.
 
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation.Updated a1 for patient information to include ni for no information available.Updated section b4 for report submission date and b6 to report device evaluation results.Updated g1-g2 for follow-up report submitter, g4 for awareness date and g7 for report type and follow-up number.Updated h2 for follow-up type, h3 for device evaluation status and h6 method, result and conclusion codes.This report is submitted late and is captured within capa-1374.

Brand Name
SIMPLY REACTIVE IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key9022366
Report Number3001617766-2019-03334
Device Sequence Number16699940
Product Code DZE
UDI-Device Identifier10841307108139
UDI-Public10841307108139
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K080713
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 02/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/30/2023
Device Model Number754708U
Device Catalogue Number754708U
Device Lot Number127536
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/03/2019
Initial Date Received by Manufacturer 07/25/2019
Supplement Date Received by Manufacturer09/24/2019
Initial Report FDA Received Date09/13/2019
Supplement Report FDA Received Date02/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR